MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE
Model Number M00561291
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of snare loop cutting problems.Block h11: the device was not returned for analysis; therefore, a technical analysis could not be performed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on the event description and the information provided by the customer, there is insufficient evidence to determine whether the cautery pin detachment was caused by the physician's technique during the procedure or by a device malfunction.Therefore, "cause not established" has been identified as the most probable cause of this event.In the absence of a proper device evaluation, the contributing factors to the event cannot be determined.Additionally, the product record review did not identify any product quality issues or indications of new patient harm.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was used in the colon during an endoscopic mucosal resection (emr) procedure performed on (b)(6) 2026.It was reported that during the procedure, the cautery has problem.The procedure was completed with another captivator snare device.There were no patient complications reported as a result of this event.

Brand Name
CAPTIVATOR II
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25172648
Report Number3005099803-2026-01892
Device Sequence Number10199238
Product Code FDI
UDI-Device Identifier08714729645801
UDI-Public(01)08714729645801(17)290224(10)38691872
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K202478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561291
Device Catalogue NumberM00561291
Device Lot Number0038691872
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date06/17/2026
Date Device Manufactured02/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown